# SDR DALA2023111409380

- Difficulty date: November 14, 2023
- Submitted: November 14, 2023
- Operation: Air carrier
- Aircraft: N417DX
- Make and model: Airbus A330-941
- Aircraft serial: 2000
- Aircraft time: 8,062 hours, 935 cycles
- System (JASC): 2565 · Escape Slide
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3417 SLIDE PRESS ON DOOR 2R RECEIVED CAUTION MESSAGE ON FWD FA PANEL. CORRECTIVE ACTION: DOOR 2R CHECKED AND SERVICED. NORMAL PRESS DOOR ACCUMULATOR. (4569383)
